# SDR SIMA20190305003

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 33,643 hours, 29,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOP. C/A-REMOVED AND REPLACED SERVICE DOOR EMERGENCY LIGHT IAW AMM 33-50-09-000-801-A AND 33-50-09-400-801-A. OPS CHECK GOOD. END.
